# SDR AALA202212288589

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 71,280 hours, 26,987 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: H1321
- Condition: Faulted
- Location: Nlg Door
- Part time: 71,280 hours, 26,987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF GEAR DOOR RETRACTION ECAM LANDING GEAR DOORS NOT CLOSED MESSAGE WITH RED UNLOCK ON NOSE WHEEL. MESSAGE WENT AWAY AFTER 20 SECONDS. MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR PER AMM 32-31-16.. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
